On local edge antimagic chromatic number of graphs

Authors

  • S. Rajkumar Vellore Institute of Technology.
  • M. Nalliah Vellore Institute of Technology.

DOI:

https://doi.org/10.22199/issn.0717-6279-5339

Keywords:

local edge antimagic labeling, local edge antimagic chromatic number, friendship graph, wheel graph, fan graph, Helm graph, Flower graph

Abstract

Let G=(V,E) be a graph of order p and size q having no isolated vertices. A bijection f from V to {1,2,3,...,p} is called a local edge antimagic labeling if  for  any two adjacent edges e=uv and e'=vw of G, we have w(e) is not equal to w (e'), where the edge weight w(e=uv)=f(u)+f(v) and w(e')=f(v)+f(w). A graph G is local edge antimagic if G has a local edge antimagic labeling. The local edge antimagic chromatic number is defined to be the minimum number of colors taken over all colorings of G induced by local edge antimagic labelings of G. In this paper, we determine the local edge antimagic chromatic number for a friendship graph, wheel graph, fan graph, helm graph, flower graph, and closed helm.

Author Biographies

S. Rajkumar, Vellore Institute of Technology.

Department of Mathematics, School of Advanced Sciences.

M. Nalliah, Vellore Institute of Technology.

Department of Mathematics, School of Advanced Sciences.

References

G. Chartrand and L. Lesniak, Graphs and Digraphs, 4th ed. New York: Chapman and Hall/CRC, 2005.

N. Hartsfield and G. Ringel, Pearls in graph theory. Boston: Academic Press, 1994.

S. Arumugam, K. Premalatha, M. Bača, and A. Semaničová-Feňovčíková, “Local antimagic vertex coloring of a graph”, Graphs and Combinatorics, vol. 33, no. 2, pp. 275–285, 2017. https://doi.org/10.1007/s00373-017-1758-7

I. H. Agustin, M. Hasan, Dafik, R. Alfarisi, and R. M. Prihandini, “Local edge antimagic coloring of graphs”, Far East Journal of Mathematical Sciences, vol. 102, no. 9, pp. 1925–1941, 2017. https://doi.org/10.17654/ms102091925

J. A. Gallian, “A dynamic survey of graph labeling”, The Electronic Journal of Combinatorics, # DS6, 2020

J. Haslegrave, “Proof of a local antimagic conjecture”, Discrete mathematics & theoretical computer science, vol. 20, no. 1, 2018.

Y. Cheng, “A new class of antimagic cartesian product graphs”, Discrete Mathematics, vol. 308, no. 24, pp. 6441–6448, 2008. https://doi.org/10.1016/j.disc.2007.12.032

T.-M. Wang and G.-H. Zhang, “On antimagic labeling of odd regular graphs”, in Combinatorial Algorithms, S. Arumugam and B. Smyth, Eds. Berlin: Springer, 2012, pp. 162-168.

M. Bača and M. Miller, Super Edge Antimagic Graphs A Wealth of problems and Some Solutions. Baco Raton: Brown Walker Press, 2008.

R. Shankar and M. Nalliah, “Local vertex antimagic chromatic number of some wheel related graphs”, Proyecciones (Antofagasta), vol. 41, no. 1, pp. 319–334, 2022. https://doi.org/10.22199/issn.0717-6279-44420

Published

2022-11-07

How to Cite

[1]
S. Rajkumar and M. Nalliah, “On local edge antimagic chromatic number of graphs”, Proyecciones (Antofagasta, On line), vol. 41, no. 6, pp. 1397-1412, Nov. 2022.

Issue

Section

Artículos